Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6014
Title: Exact solutions for a local fractional DDE associated with a nonlinear transmission line
Authors: Aslan, İsmail
Keywords: Difference equations
Differential equations
Discrete tanh method
Fractional complex transform
Local fractional derivative
Nonlinear transmission line
Issue Date: 1-Sep-2016
Publisher: IOP Publishing Ltd.
Source: Arslan, İ. (2016). Exact solutions for a local fractional DDE associated with a nonlinear transmission line. Communications in Theoretical Physics, 66(3), 315-320. doi:10.1088/0253-6102/66/3/315
Abstract: Of recent increasing interest in the area of fractional calculus and nonlinear dynamics are fractional differential-difference equations. This study is devoted to a local fractional differential-difference equation which is related to a nonlinear electrical transmission line. Explicit traveling wave solutions (kink/antikink solitons, singular, periodic, rational) are obtained via the discrete tanh method coupled with the fractional complex transform.
URI: http://doi.org/10.1088/0253-6102/66/3/315
http://hdl.handle.net/11147/6014
ISSN: 0253-6102
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6014.pdfMakale803.21 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

34
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

29
checked on Jan 20, 2024

Page view(s)

124
checked on Feb 23, 2024

Download(s)

206
checked on Feb 23, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.